Is It Dangerous To Use Long-term Anti-fungal Ointment?

Illustration of Is It Dangerous To Use Long-term Anti-fungal Ointment?
Illustration: Is It Dangerous To Use Long-term Anti-fungal Ointment? img.medscapestatic.com

Hello sokDok I want to ask, it’s been a long time between my toes itchy, I have visited many doctors and checked, certainly always given medication and ointments, but every ointment has been relapsed again, so I have to continue to rub the ointment so that it doesn’t recur . My question is, is it dangerous to use mushroom ointment in the long run, does it affect kidney, uterine or other problems? Thank you

1 Answer:

Hello Vita,


Thank you for the question.

Need to be clarified, what ointment do you use exactly? How long have you been using it? Besides itching, are there any other complaints that arise? When was the last time you saw a doctor for your complaint?


Itching between the toes does not always appear due to fungal infections, so the use of anti-fungal ointments is not always appropriate. Fungal infections themselves can be many types, and not all anti-fungal ointments are right to overcome them. It could also, apart from a yeast infection, between your fingers itching due to other infections, such as scabies, impetigo, folliculitis, and so on. In addition to infections, other conditions, such as allergic contact dermatitis, seborrheic dermatitis, insect bites, neurodermatitis, irritant contact dermatitis, atopic dermatitis, drug eruptions, psoriasis, psychological disorders, xerosis, etc. can also cause itching between the fingers.


If there are indeed medical indications that require it, administration of anti-fungal ointments can be done long-term. But of course, as with other treatments, antifungal ointments are not immune from side effects. When used long term, most anti-fungal ointments can cause skin irritation, dryness, peeling, thickening, and pigmentation disorders. Not only that, although a little, the content of anti-fungal ointment can be absorbed into the blood so that it can trigger systemic side effects. Therefore, it is not advisable to use any medication for the long term, including antifungal ointments, without first consulting a doctor.


Our advice, first check yourself to the doctor or dermatologist so that you can be given the right treatment, so do not be careless huh .. So that the itching between your toes is reduced, what can be done now is:

More diligent and cleaner when bathing and washing feet
Clean and dry your feet well every time and after the activity
ONLY wear footwear that are clean, dry, fit the size of your feet, the material is comfortable, and does not exchange with other people carelessly
Do not scratch or hold excessively between the itchy skin between fingers
Not also carelessly rubbing or giving any treatment to the skin between the itchy fingers
Keep your feet away from contact with irritative or allergenic substances

Hope this helps ...

: by

Related Question

Thrush Accompanied By Toothache And Headache?

Thrush Accompanied By Toothache And Headache?

(1 year ago)

want to ask me why if every thrush of my teeth aches and my head gets dizzy too...

The Cause Of Child Difficult BAB?

The Cause Of Child Difficult BAB?

(1 year ago)

Morning .. my child is 2 months and 27 days old not hope CHAPTER one day my child is Asi and my breast milk why is my breast milk because I don’t have a lot of breasts I ofte...

MEDICINES FOR HEART DISEASE?

MEDICINES FOR HEART DISEASE?

(1 year ago)

Hello doctor, I want to ask: when I swallow food, I have to drink a lot of food, I feel like the food I swallowed goes into my stomach, if it is not accompanied by drinking water, ...

Leave a Reply

Your email address will not be published. Required fields are marked *